Top
10
Doctor insights on: Retin A Accutane

Share

Taking Accutane (Definition)

Accutane (Isotretinoin) is a powerful medicine that treats acne. It is known to cause severe birth defects if a woman becomes ...Read more


2

2
Does retin-a work differently from accutane?

Does retin-a work differently from accutane?

Yes: Retina is a topical which unclogs blackheads amd whiteheads.Accutane is an internal drug which works on shrinking the overactive oil glands. ...Read more

See 1 more doctor answer
3

3
Is it ok to use retin-a micro while on Accutane ? I've sort of gotten dependent on it everynight and now i started Accutane today so im not sure

Retin a (tretinoin) : Typically a topical retinoid such as this is discontinued while on an oral retinoid such as Accutane . Check with your dermatologist since the two products combined may cause your skin to become overly dry and irritated in addition to becoming more sun sensitive. ...Read more

5

5
Is it ok to use retin a (tretinoin) while on absorica (accutane) ? So far no irritatio n

Is it ok to use retin a (tretinoin) while on absorica (accutane) ? So far no irritatio n

Accutane: One side effect of Absorica is dryness. The addition of retin a (tretinoin) to your skin can cause your skin to be irritated. Furthermore, it is important to know if the absorcia by itself is effective at treating your acne. ...Read more

6

6
So I took my first Accutane pill today. Ive been on retin a (tretinoin) for 3 months prior to taking it. Will the process be faster/easier for me because of that?

Yes: It still won't be a breeze. By staying on Retinoic acid, you've proved you are able to complay with a difficult regimen. You're brave and you're doing the right thing. Serious acne is a major personal and professional liability -- you'll fail a job interview if you're not clear. By complying, you're giving yourself a wonderful gift. Best wishes. ...Read more

See 1 more doctor answer
7

7
Any opinions of the safety of Accutane for acne for a male? I've heard there are some pretty serious potential side effects? How about retin-a

Any opinions of the safety of Accutane for acne for a male?  I've heard there are some pretty serious potential side effects? How about retin-a

Accutane: Accutane is indeed a powerful drug and does have some potential serious side effects. It needs to be managed very closely by someone very familiar with it, such as a dermatologist. Retin a (tretinoin) is certainly another option, as are some combination products like epiduo. Depending on the predominant type of acne you have, you may certianly be a candidate for one over the other. Best to ask your derm doc! ...Read more

See 1 more doctor answer
9

9
I've been on retin a (tretinoin) for 3 months and I'm still pink. (Using every other day). Now I'm being put on accutane. The acne stopped when will the pinkness?

I've been on retin a (tretinoin) for 3 months and I'm still pink. (Using every other day). Now I'm being put on accutane. The acne stopped when will the pinkness?

Stop Retin A (tretinoin): You do not need it anymore and it is contributing to dry, red skin on your face. You probably need a moisturizer. Why gynecomastia?? Taking any supplements or "protein" drinks or PED? These can cause both acne and gynecomastia. ...Read more

See 1 more doctor answer
Dr. Kathleen Gilmore
689 doctors shared insights

Tretinoin (Definition)

Tretinoin ...Read more


Dr. Emily Altman
359 doctors shared insights

Retin A (Definition)

Retin-A ...Read more